advertisement
Question
Posted by: Shazmangle | 2011/05/06

Cannot ejaculate during sex

Hi Doc,

I was anti-depressant medication about two months (since stopped), and previously I had issues with low libido and delayed / non-existent ejaculation. I''m gay, just by the way.

I met someone during that time and decided to come off the medication. Thing is, I''m still having this problem. I''ve chatted to a psychologist about ''delayed ejaculation'' but I don''t think it''s a case of me not being comfortable with him. I did have some issues about sex, which I believe I have dealt with.

Today, I still don''t get intense pleasure from oral or anal sex. And I don''t ejaculate at all. Sex seems like a bit of a chore for him because of the problems that I''m having, and he''s told me that he feels that i''m not sexually attracted to him, which is not the case.

Oral sex is ''sore''... I get no pleasure from it. Maybe it still is psychological. I really don''t know what to do anymore. I don''t have a problem ejaculating when I masturbate & mdash  tried this to see if it was the medication side-effects or if it''s still psychological.

Do you have any recommendations on how I can deal with this, other than going for more counselling? Something that is more practical and I can try? I really want him to feel that he is pleasuring me. We''ve had a chat and I''ve told him that he does make me happy in many other ways. I just don''t want sex to be the downfall of this relationship. We do have a very open and honest relationship and I can talk to him.

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

This must be difficult for you. Anti-depressants, some medication for high blood pressure, diabetes, cholesterol and even some pain killers can lower libido, delay ejaculation or cause erectile dysfunction.It can also be psychological. If counseling can help a good relationship to survive, it is worth it. I suggest you contact SASHA helpline (0860 100 262) for a referral list for practitioners in your area. There is help and a positive prognosis! Deidre - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011/05/06

This must be difficult for you. Anti-depressants, some medication for high blood pressure, diabetes, cholesterol and even some pain killers can lower libido, delay ejaculation or cause erectile dysfunction.It can also be psychological. If counseling can help a good relationship to survive, it is worth it. I suggest you contact SASHA helpline (0860 100 262) for a referral list for practitioners in your area. There is help and a positive prognosis! Deidre - SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement